Shapour Heidarkhani
Shapour Heidarkhani
Verified email at razi.ac.ir
TitleCited byYear
A variational approach to a Kirchhoff-type problem involving two parameters
JR Graef, S Heidarkhani, L Kong
Results in Mathematics 3 (63), 877-889, 2013
432013
Existence of three solutions for a class of Dirichlet quasilinear elliptic systems involving the (p1,…, pn)-Laplacian
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 70 (1), 135-143, 2009
412009
Three solutions for a Dirichlet boundary value problem involving the p-Laplacian
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 66 (10), 2281-2288, 2007
382007
Multiplicity results for perturbed fourth-order Kirchhoff type elliptic problems
M Ferrara, S Khademloo, S Heidarkhani
Applied mathematics and computation 234, 316-325, 2014
332014
Infinitely many solutions for systems of two-point Kirchhoff-type boundary value problems
S Heidarkhani
Annales Polonici Mathematici 107, 133-152, 2013
322013
Three solutions for a quasilinear boundary value problem
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 69 (10), 3330-3336, 2008
322008
Multiplicity results for a class of gradient systems depending on two parameters
S Heidarkhani, Y Tian
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 547-554, 2010
312010
Multiplicity results for a two-point boundary value problem
S Heidarkhani, D Motreanu
Panamer. Math. J 19 (3), 69-78, 2009
302009
Existence of three solutions for a doubly eigenvalue fourth-order boundary value problem
GA Afrouz, S Heidarkhani, D O’Regan
Taiwanese Journal of Mathematics 15 (1), 201-210, 2011
292011
Existence results for fractional differential systems through a local minimization principle
S Heidarkhani, Y Zhou, G Caristi, GA Afrouzi, S Moradi
Computers & Mathematics with Applications, 2016
272016
Nontrivial solutions for one-dimensional fourth-order Kirchhoff-type equations
S Heidarkhani, M Ferrara, S Khademloo
Mediterranean Journal of Mathematics 13 (1), 217-236, 2016
262016
Infinitely many periodic solutions for a class of perturbed second-order differential equations with impulses
S Heidarkhani, M Ferrara, A Salari
Acta Applicandae Mathematicae 139 (1), 81-94, 2015
262015
Infinitely many solutions for systems of multi-point boundary value problems using variational methods
JR Graef, S Heidarkhani, L Kong
Topological Methods in Nonlinear Analysis 42 (1), 105-118, 2013
252013
MULTIPLE SOLUTIONS FOR A CLASS OF (p 1,..., pn)-BIHARMONIC SYSTEMS.
JR Graef, S Heidarkhani, L Kong
Communications on Pure & Applied Analysis 12 (3), 2013
212013
Multiple solutions for a class of Dirichlet quasilinear elliptic systems driven by a (p, q)-Laplacian operator
G Bonanno, S Heidarkhani, D O'regan
Dynamic Systems and Applications 20 (1), 89, 2011
212011
Three solutions to a class of Neumann doubly eigenvalue elliptic systems driven by a (p1,..., pn)-Laplacian
GA Afrouzi, S Heidarkhani, D O’Regan
Bull. Korean Math. Soc 47 (6), 1235-1250, 2010
212010
A critical points approach for the existence of multiple solutions of a Dirichlet quasilinear system
JR Graef, S Heidarkhani, L Kong
Journal of Mathematical Analysis and Applications 388 (2), 1268-1278, 2012
202012
A critical points approach to multiplicity results for multi-point boundary value problems
JR Graef, S Heidarkhani, L Kong
Applicable Analysis 90 (12), 1909-1925, 2011
202011
Infinitely many solutions for perturbed impulsive fractional differential systems
S Heidarkhani, Y Zhao, G Caristi, GA Afrouzi, S Moradi
Applicable Analysis 96 (8), 1401-1424, 2017
192017
Infinitely many solutions for perturbed difference equations
MK Moghadam, S Heidarkhani, J Henderson
Journal of Difference Equations and Applications 20 (7), 1055-1068, 2014
182014
The system can't perform the operation now. Try again later.
Articles 1–20